Mathematical Research Letters

Volume 15 (2008)

Number 3

Higher elliptic genera

Pages: 511 – 520

DOI: http://dx.doi.org/10.4310/MRL.2008.v15.n3.a10

Authors

Lev Borisov (University of Wisconsin)

Anatoly Libgober (University of Illinois)

Abstract

We show that elliptic classes introduced in \cite{annals} for spaces with infinite fundamental groups yield Novikov’s type higher elliptic genera which are invariants of K-equivalence. This include, as a special case, the birational invariance of higher Todd classes studied recently by J.Rosenberg and J.Block-S.Weinberger. We also prove the modular properties of these genera, show that they satisfy a McKay correspondence, and consider their twist by discrete torsion.

Full Text (PDF format)